Journal of Inequalities and Applications
Volume 5 (2000), Issue 1, Pages 91-96
A reversed Poincaré inequality for monotone functions
Departamento de Física, P. Universidad Católica de Chile, Casilla 306, Santiago 22, Chile
Received 16 April 1999; Revised 2 July 1999
Copyright © 2000 Rafael D. Benguria and M. Cristina Depassier. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We derive a family of sharp reversed Poincaré inequalities for positive monotone functions defined on a finite interval of the real line.